# SDR SWIA2020041750147

- Difficulty date: March 11, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INSIDE FUSELAGE CARGO COMPARTMENT FS 605.0 AT STR 9L THERE IS A CRACK AT LAST RIVET LOCATION ON FRAME FLANGE. LEFT HAD SIDE ABOVE AFT CARGO DOOR.   (C-CHECK) RO 4/16/2020   REMOVED DAMAGED SECTION OF LOWER FRAME FLANGE AT FS605.0 STR 9L AND REPAIRED FRAME REF BOMBARDIER REO. LEAK CHECK GOOD AT THIS TIME.
